UNIGE document Scientific Article
previous document  unige:36393  next document
add to browser collection

Asymptotics of solutions for a basic case of fluid–structure interaction

Published in Nonlinear Analysis. 2013, vol. 81, p. 159-189
Abstract We consider the Navier–Stokes equations in a half-plane with a drift term parallel to the boundary and a small source term of compact support. We provide detailed information on the behavior of the velocity and the vorticity at infinity in terms of an asymptotic expansion at large distances from the boundary. The expansion is universal in the sense that it only depends on the source term through some constants. The expansion also applies to the problem of an exterior flow past a small body moving at constant velocity parallel to the boundary, and can be used as an artificial boundary condition on the edges of truncated domains for numerical simulations.
Keywords Navier–Stokes equationsAsymptotic expansionsExterior domainFluid–structure interaction
Full text
(ISO format)
BOECKLE, Christoph Nicolas, WITTWER, Peter. Asymptotics of solutions for a basic case of fluid–structure interaction. In: Nonlinear Analysis, 2013, vol. 81, p. 159-189. doi: 10.1016/j.na.2012.10.021 https://archive-ouverte.unige.ch/unige:36393

405 hits

0 download


Deposited on : 2014-05-06

Export document
Format :
Citation style :